# SDR SWAA2020121633156

- Difficulty date: November 30, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE RT Z-ANGLE STA 727G+10 TO 767; RBL25; WL154 HAS AREAS OF CORROSION.  REMOVED CORROSION ON RT Z-ANGLE STA 727G-10 TO 767; RBL 25; WL 145 IN AFT PIT CARGO COMPARTMENT AND VERIFIED WITH 10X MAGNIFYING GLASS.  ALL CORROSION REMOVED, IAW SRM 51-10-02-0G-0; ORIGINAL THICKNESS .040' REMAINING THICKNESS .033'; MATERIAL LOSS OF .007' OUT OF LIMITS.  FABRICATED REPAIR PARTS FOR RT Z ANGLE AND INSTALLED, IAW SRM 53-00-53-2R-5 AND BOEING DWG 146A7500 REV - P/N 146A7502-31 AAR TOOL 36646 DATE 10/07/21.
